2 doctors weighed in:
Can you use retin-a and still do microdermabrasion?
2 doctors weighed in

Dr. Tara Passow
Dermatology
1 doctor agrees
In brief: Might need delay
While both can be used on the same patient, there are reasons why they may need to be separated by days, weeks, or months, depending on individual doctor recommendation and experience.
One of retin-a's effects is to thin the top layer of skin. This might interfere with healing or affect amount of irritation from microdermabrasion. Both can be beneficial, but need to be used carefully.

In brief: Might need delay
While both can be used on the same patient, there are reasons why they may need to be separated by days, weeks, or months, depending on individual doctor recommendation and experience.
One of retin-a's effects is to thin the top layer of skin. This might interfere with healing or affect amount of irritation from microdermabrasion. Both can be beneficial, but need to be used carefully.
Dr. Tara Passow
Dr. Tara Passow
Thank
Get help from a real doctor now
Dr. Shontae Buffington
Board Certified, Pediatrics
13 years in practice
835K people helped
Continue
108,000 doctors available
Read more answers from doctors